Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Answer to a problem of Miller


Author: Yue Qing Chen
Journal: Proc. Amer. Math. Soc. 102 (1988), 775-776
MSC: Primary 30C45; Secondary 30A10, 30C80
DOI: https://doi.org/10.1090/S0002-9939-1988-0929020-X
MathSciNet review: 929020
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we give an affirmative answer to a problem of S. Miller. Our method is very simple.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C45, 30A10, 30C80

Retrieve articles in all journals with MSC: 30C45, 30A10, 30C80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0929020-X
Article copyright: © Copyright 1988 American Mathematical Society